# SDR AALA20020144

- Difficulty date: February 10, 2002
- Submitted: March 7, 2002
- Operation: Air carrier
- Aircraft: N398AN
- Make and model: Boeing 767323
- Aircraft serial: 29605
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: S283T0143
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY ESCAPE PATH LIGHTS FIRST CLASS CABIN INOPERATIVE.  REPLACED EMERGENCY ESCAPE PATH LIGHTS BATTERY PACK.  SYSTEM GRUOND CHECKED NORMAL OPERATION.  (M)
